Results 1 to 2 of 2
When is too much too much? Teseroni
  1. #1
    teseroni is offline New Member
    Join Date
    Mar 2013
    Posts
    1

    Question When is too much too much? Teseroni

    My mother was given too many medicines for her lungs. Now, I feel I am plighted with going down the same path.
    I broke my shoulder in threes. I took nada, but an occasional Tylenol. However, now my doc wants me to take Soma, 250 mgs. for progress in P.T. I had surgery for adhesive capsulitis and a torn bicep tendon. It's been really hard. I got an infection also.

    I was told by my doc to take .25 Klonpin, Neutron 100mg and Soma. Do those clash? I am afraid of being addicted.

    My mother died young from a pulmonary embolism and overdose upon release from a hospital.

    Friends say I look very pale and tired. No kidding. I was trying not to take the Soma at all, but the pain is so high, I can't hardly stay in this body. In addition, I have got to make more progress in P.T. I am still not able to raise my arm... lots of problems.
    Last edited by teseroni; 03-25-2013 at 12:32 AM. Reason: run over

  2. #2
    waltersbabygrl9 is offline New Member
    Join Date
    Apr 2013
    Location
    Long Island NY
    Posts
    2

    Default

    I know how you feel with your mother passing away early in life mine did to and iam starting to get a lot of the same complications she had I was on soma 350mg 4x a day in your situation I believe Percocet start at a low dose 4x aday and try to get off of the soma it's a muscle relaxer not really in the same family as Percocet and the soma will make you feel tired and not urself iam also on Xanax which is the same family as klonopin you are on the lowest dose .25 I do not know how many times you are advised to take it this should be helping with anixety and they may have put you on this do to your fear of what happened to your mom also they have you on anti inflamatory I would not worrie about being on these 3 medications together but I would deff have a talk with your doctor about changing the soma iam now off of it and all it did for me was make me sleepy and you can't do well in PT if your tired and are still in that amount of pain ur in I would also ask the doctor why he Perscribed each medication in the first place to put you at ease and also see if he or she will change the muscle relaxer Good Luck I hope all works out and you start making progress for yourself in PT

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22